# SDR VNAA20250714007

- Difficulty date: June 9, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294021
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK.   CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV -
